# SDR C2XA05BT033

- Difficulty date: May 27, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 5,843 hours, 3,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, "STRONG ODOR OF SMOKE IN CABIN AND COCKPIT".  MX PERFORMED GENERAL VISUAL INSP OF BLEED SYSTEM DUCTS NR 1 AND NR 2 IAW EMB145XR AMM NR 36-11-09,  NO DEFECTS NOTED.  RAN BOTH ENGINES ON 2 DIFFERENT OCCASIONS IAW EMB145XR AMM NR 71-00-01 AT LOW AND HIGH POWER SETTINGS,  CHECKED BOTH AIRBLEED SYSTEMS IAW EMB145XR AMM NR 36-00-00-700-803-A.  NO SMOKE ODOR FOUND IN CABIN OR COCKPIT,  SYSTEMS OPS CHECKED GOOD.
